The absence of efficient dual pairs of spanning trees in planar graphs

TR Riley, WP Thurston

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)
Translated title of the contributionThe absence of efficient dual pairs of spanning trees in planar graphs
Original languageEnglish
Pages (from-to)1 - 7
Number of pages7
JournalElectronic Journal of Combinatorics
Volume13 (1, N13)
Publication statusPublished - Aug 2006

Bibliographical note

Publisher: International Press

Cite this